Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 40, NWS Little Rock, AR

April 19, 2011Arkansas County, Monroe County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 19, 2011, 9:32 PM CDT for Arkansas County, Monroe County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 9:32 PM CDT (02:32 UTC)
Expired
Apr 19, 2011, 10:00 PM CDT
In force
28 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Monroe County, AR

The radar

The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 6:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
2015 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WFUS54 KLZK 200232
TORLZK
ARC001-095-200300-
/O.NEW.KLZK.TO.W.0040.110420T0232Z-110420T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MONROE COUNTY IN EASTERN ARKANSAS...
  NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 1000 PM CDT

* AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR BAYOU METO STATE GAME AREA...OR 15 MILES
  SOUTHWEST OF STUTTGART. DOPPLER RADAR SHOWED THIS SEVERE STORM
  MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  BAYOU METO STATE GAME AREA...               ALMYRA...
  RAGTOWN...            PINE CITY...          LODGE CORNER...
  LAWRENCEVILLE...      CROCKETTS BLUFF...    CASSCOE...
  YODER...              WILSON RESERVOIR...   WALWORTH RES...
  VOSS LAKE...          VALLIER...            TINDALL LAKE...
  STINKING BAY...       SOUTHERN LAKE...      SIMPSON LAKE...
  SHOOK RESERVOIR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3422 9159 3423 9160 3423 9168 3428 9171
      3438 9170 3463 9110 3452 9103 3448 9104
      3448 9101 3443 9098
TIME...MOT...LOC 0233Z 245DEG 48KT 3432 9159

$$

57
2 follow-up statements
089 
WWUS54 KLZK 200251
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
951 PM CDT TUE APR 19 2011

ARC001-095-200300-
/O.CON.KLZK.TO.W.0040.000000T0000Z-110420T0300Z/
ARKANSAS AR-MONROE AR-
951 PM CDT TUE APR 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MONROE AND
NORTHERN ARKANSAS COUNTIES UNTIL 1000 PM CDT...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTHWEST OF ALMYRA...OR 10 MILES
SOUTHEAST OF STUTTGART...MOVING EAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ALMYRA...             RAGTOWN...            PINE CITY...
  LAWRENCEVILLE...      CROCKETTS BLUFF...    CASSCOE...
  YODER...              WALWORTH RES...       VOSS LAKE...
  TINDALL LAKE...       STINKING BAY...       SOUTHERN LAKE...
  SIMPSON LAKE...       SHOOK RESERVOIR...    SANDY BAYOU...
  OLENA...              MT ADAMS...           MCGRAW LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3430 9146 3430 9151 3436 9153 3442 9155
      3463 9110 3452 9103 3448 9104 3448 9101
      3443 9098
TIME...MOT...LOC 0251Z 248DEG 30KT 3438 9143

$$

57
416 
WWUS54 KLZK 200256
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
956 PM CDT TUE APR 19 2011

ARC001-095-200306-
/O.EXP.KLZK.TO.W.0040.000000T0000Z-110420T0300Z/
ARKANSAS AR-MONROE AR-
956 PM CDT TUE APR 19 2011

...THE TORNADO WARNING FOR SOUTHERN MONROE AND NORTHERN ARKANSAS
COUNTIES WILL EXPIRE AT 1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
CONSIDERED POTENTIALLY TORNADIC. 


LAT...LON 3430 9146 3430 9151 3436 9153 3442 9155
      3463 9110 3452 9103 3448 9104 3448 9101
      3443 9098
TIME...MOT...LOC 0256Z 248DEG 30KT 3439 9138

$$

57

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:42 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 19, 6:42 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
642 PM CDT TUE APR 19 2011

.AVIATION...
COLD FRONT WILL MOVE ACROSS THE STATE TONIGHT WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS DEVELOPING. SOME STORMS WILL BE SEVERE.
STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT AS
IT MOVES THROUGH. WIDESPREAD MVFR CONDITIONS ARE EXPECTED UNTIL
THE FRONT CLEARS. VFR CONDITIONS WILL FOLLOW SEVERAL HOURS AFTER
THE FRONT MOVES THROUGH.

&&

.PREV DISCUSSION... /ISSUED 322 PM CDT TUE APR 19 2011/

..SEVERE WEATHER IS IMMINENT...

SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT...

VERY LITTLE IN THE WAY OF CHANGE TO PREVIOUS THINKING AS SVR STORMS
WILL SOON DEVELOP ALONG A SEWD MOVING COLD FRONT. CURRENT ANALYSIS
SHOWS THE FRONT SPRAWLING FROM SW MO TO FAR NW AR TO ERN OK WITH
AGITATED CU ALL ALONG IT. A FEW SVR STORMS HAVE ALREADY FIRED IN S
CEN OK ALONG THIS FRONT.

TONIGHT...
LONG STORY SHORT...EVERYTHING YOU HAVE HEARD HERE BEFORE LOOKS LIKE
IT WILL COME TRUE. MLCAPE VALUES PUSHING ABOVE 3000 J/KG WILL
COMBINE WITH AMPLE DEEP LAYER SHEAR FOR EXPLOSIVE ORGANIZED
CONVECTION AS MID LVL HEIGHT FALLS OVERSPREAD THE COLD FRONT OVER
THE NEXT 2-3 HRS. OF PARTICULAR CONCERN IN THIS EVENT WILL BE THE
AMOUNT OF MID LVL DRY AIR NOTED IN SPECIAL 18Z KSGF AND KLZK
SOUNDINGS...GREATLY ENHANCING WIND DAMAGE CONCERN. ALSO OF
PARTICULAR CONCERN WILL BE THE VERY IMPRESSIVE H7-H5 LAPSE RATES
RESULTING IN LARGE CAPE IN THE HAIL GROWTH ZONE AND THE POTENTIAL
FOR VERY LARGE HAIL...ESPECIALLY IN ANY EARLY EVENT ISOLATED
CONVECTION. EXPECT ANY OF THIS ISOLATED CONVECTION TO QUICKLY GROW
UPSCALE INTO A SQUALL LINE GIVEN STRONG SYNOPTIC FORCING AND
VERTICAL SHEAR VECTORS ORIENTED ROUGHLY PARALLEL TO FORCING
MECHANISMS.

THE SQUALL LINE COULD BE A PROLIFIC DAMAGE PRODUCER...ESPECIALLY
EARLY THIS EVENING.  AS THE NIGHT WEARS ON...A WEAK NOCTURNAL
INVERSION WILL DEVELOP AND TRY TO LIMIT DOWNWARD TRANSFER OF
MOMENTUM. HOWEVER...AFOREMENTIONED LARGE AMOUNTS OF DCAPE AND STILL
IMPRESSIVE POSITIVE INSTABILITY SHOULD ALLOW DAMAGING WINDS TO
CONTINUE TO REACH THE SFC...NOT DISSIMILAR TO THE EVENT LAST WEEK.

THE BIGGEST DIFF BTW THIS EVENT AND THE ONE LAST WEEK IS THAT LOW
LVL FLOW WILL REMAIN LARGELY UNIDIRECTIONAL AND NOTCHES IN THE
LINE/ISOLATED TORNADOES SHOULD BE LESS COMMON. THE LINE SHOULD BE ON
IT/S WAY OUT OF THE CWA BY 4AM.

WEDNESDAY THROUGH FRIDAY...
A FRONT WILL MEANDER BACK AND FORTH ACROSS THE STATE THROUGH THE PD
WITH PRECIP CHCS AND STRONG TO ISOLATED SVR STORMS POSSIBLE THROUGH
THE WEEK. A THREAT WILL EXIST FOR HEAVY RAIN AS WELL AND PARTS OF
THE STATE WILL NEED TO BE MONITORED FOR FLOODING IF THE FRONT
REMAINS OVER ANY AREA FOR ANY AMOUNT OF TIME. TEMPS WILL VARY
GREATLY DEPENDING ON EXACT LOCATION OF THE BNDRY WITH HIGHS IN THE
60S NORTH OF IT AND 80S SOUTH OF IT.

LONG TERM...SATURDAY THROUGH TUESDAY...

AN ACTIVE AND WET PATTERN WILL BE IN PLACE AT THE START OF THE LONG
TERM AS A FRONT STALLS ACROSS NRN SECTIONS OF THE STATE. WITH THE
FRONT STALLED ACROSS THE OZARKS AND ZONAL FLOW ALOFT...SEVERAL
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL DEVELOPING IN VICINITY OF
THE FRONT...WITH AN INCREASED THREAT FOR HEAVY RAINFALL...FLASH AND
POSSIBLE RIVER FLOODING. BY LATE SUN INTO MON...A DEEPENING UPPER
TROUGH WILL APPROACH THE REGION...WITH DEVELOPING SFC LOW TO THE
WEST. THE FRONT WILL LIFT NORTH OF THE STATE BY WED...WITH RAIN
CHANCES DROPPING SLIGHTLY. HOWEVER...THIS STRENGTHENING STORM SYSTEM
WILL BRING INCREASED THREAT FOR SEVERE WX AS MUCH OF THE REGION WILL
BE IN THE WARM SECTOR...WITH POPS INCREASING AGAIN FOR LATE MON
NIGHT INTO MUCH OF TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     54  65  49  65 /  90  30  40  50
CAMDEN AR         66  75  58  75 /  90  40  50  40
HARRISON AR       47  62  47  65 /  80  30  40  50
HOT SPRINGS AR    63  67  55  69 /  90  30  50  50
LITTLE ROCK   AR  61  67  55  70 /  90  30  60  50
MONTICELLO AR     67  76  61  80 /  80  40  60  50
MOUNT IDA AR      59  66  56  69 /  90  30  50  50
MOUNTAIN HOME AR  49  64  47  64 /  90  30  40  50
NEWPORT AR        53  66  50  67 /  90  30  40  50
PINE BLUFF AR     65  69  57  75 /  90  40  60  50
RUSSELLVILLE AR   57  65  51  66 /  90  30  50  50
SEARCY AR         58  63  51  66 /  90  30  60  50
STUTTGART AR      61  65  55  70 /  90  40  60  50
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...58 / LONG TERM...56
Hazardous weather outlook, Apr 19, 3:45 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT TUE APR 19 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

THE MAIN CONCERN THROUGH TONIGHT WILL BE THE STRONG TO SEVERE
THUNDERSTORMS FORECAST TO MOVE THROUGH THE STATE THIS EVENING
THROUGH EARLY WED MORNING.

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE
NORTHWEST HALF OF ARKANSAS IN A MODERATE RISK AREA FOR SEVERE
THUNDERSTORMS TONIGHT THROUGH EARLY WEDNESDAY...WITH THE REST OF
ARKANSAS IN A SLIGHT RISK AREA. A TORNADO WATCH IS IN EFFECT FOR THE
WESTERN HALF OF THE STATE THROUGH 9 PM.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND JUST AHEAD OF A
COLD FRONT OVER THE NORTHWEST PART OF THE STATE LATE THIS
AFTERNOON INTO THE EARLY EVENING HOURS. INITIALLY STORMS WILL BE
MORE SCATTERED IN COVERAGE BUT AS THE NIGHT WEARS ON...STORMS WILL
GRADUALLY FORM A SQUALL LINE THAT WILL PUSH SOUTHEAST ACROSS THE
STATE. LARGE HAIL...DAMAGING WINDS AND EVEN SOME ISOLATED TORNADOES
WILL ALL BE POSSIBLE AS THE LINE OF STORMS PUSHES THROUGH.

THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...WITH THE BEST
POTENTIAL ACROSS THE NORTH DURING THE EARLY EVENING HOURS.
HOWEVER...A BRIEF TORNADO COULD SPIN UP AT ANY TIME ON THE
LEADING EDGE OF THE SQUALL LINE AS IT MOVES THROUGH THE STATE.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE FRONT WILL EXIT
SOUTHEAST ARKANSAS MID MORNING WEDNESDAY.

AS WAS THE CASE WITH THE LAST EVENT...THESE STORMS WILL MOVE
THROUGH DURING THE OVERNIGHT HOURS. INDIVIDUALS ARE ENCOURAGED TO
MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS...AND NOAA
WEATHER RADIO...AND BE PREPARED TO TAKE ACTION SHOULD ANY WATCHES
OR WARNINGS BE ISSUED FOR YOUR LOCATION.

IN ADDITION TO THE THUNDERSTORMS...GUSTY CONDITIONS WILL PERSIST
ACROSS THE AREA THIS AFTERNOON. SUSTAINED SOUTHERLY WINDS OF 25
TO 30 MPH EXPECTED FOR MUCH OF THE STATE...AND GUSTS UP TO 40 MPH
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LINE OF STRONG THUNDERSTORMS WILL BE ONGOING IN THE SOUTHEAST
HALF OF THE FORECAST AREA ON WEDNESDAY MORNING. HAZARDOUS WEATHER
THREATS WILL BE THE SAME AS TUESDAY NIGHT...WITH LARGE
HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO BEING A
POSSIBILITY. THIS LINE OF STORMS SHOULD PUSH SOUTHEAST OF THE AREA
BY MID TO LATE WEDNESDAY MORNING.

ON THURSDAY THE COLD FRONT THAT WILL BRING STORMS TO THE STATE
TONIGHT AND WEDNESDAY MORNING WILL MOVE NORTHWARD BACK THROUGH
THE STATE AS A WARM FRONT. THERE IS A GOOD CHANCE THIS FRONT WILL
SPARK OFF MORE SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA.
SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE
MOST LIKELY THREAT.

ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN
THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA.

FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A
SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE
STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS
SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE
AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL
BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND
INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN VICINITY
OF THE OZARKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH EARLY
WEDNESDAY MORNING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63/62

In the hours before

Local storm report, Apr 19, 9:08 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TORNADO          5 S BEVIS CORNER        34.64N 92.00W
04/19/2011                   LONOKE             AR   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED A TORNADO OCCURRING.

&&

28
Local storm report, Apr 19, 9:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
912 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     FUNNEL CLOUD     ENGLAND                 34.54N 91.97W
04/19/2011                   LONOKE             AR   AMATEUR RADIO

            A FUNNEL CLOUD WAS REPORTED WEST OF ENGLAND.

&&

28
Local storm report, Apr 19, 9:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     FUNNEL CLOUD     LITTLE ROCK NATIONAL AI 34.73N 92.22W
04/19/2011                   PULASKI            AR   AMATEUR RADIO

            A FUNNEL CLOUD WAS REPORTED SOUTH OF THE AIRPORT.

&&

28
Local storm report, Apr 19, 9:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
917 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     FUNNEL CLOUD     5 S COY                 34.47N 91.87W
04/19/2011                   JEFFERSON          AR   AMATEUR RADIO

&&

28
Local storm report, Apr 19, 9:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
919 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             WALDRON                 34.90N 94.09W
04/19/2011  E0.88 INCH       SCOTT              AR   AMATEUR RADIO

&&

28
Local storm report, Apr 19, 9:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             HUMNOKE                 34.54N 91.76W
04/19/2011  E1.00 INCH       LONOKE             AR   AMATEUR RADIO

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:06 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Apr 19, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike44 min
Apr 19, 7:20 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Independence, Stone, Van Buren40 min
Apr 19, 7:21 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Jackson, Sharp39 min
Apr 19, 7:28 PM CDTSevere Thunderstorm WarningLZKPolk, Scott32 min
Apr 19, 7:35 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Van Buren25 min
Apr 19, 7:39 PM CDTTornado WarningLZKMontgomery, Polk, Scott, Yell51 min
Apr 19, 7:43 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Saline47 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningLZKLogan, Scott33 min
Apr 19, 7:47 PM CDTSevere Thunderstorm WarningLZKPolk, Scott43 min
Apr 19, 7:54 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Sharp, Stone and 1 more51 min
Apr 19, 8:01 PM CDTTornado WarningLZKGarland, Hot Spring, Saline29 min
Apr 19, 8:11 PM CDTTornado WarningLZKGrant, Hot Spring, Saline49 min
Apr 19, 8:20 PM CDTTornado WarningLZKPolk, Scott, Yell40 min
Apr 19, 8:22 PM CDTTornado WarningLZKPulaski, Saline23 min
Apr 19, 8:23 PM CDTSevere Thunderstorm WarningLZKFaulkner, White, Woodruff52 min
Apr 19, 8:24 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Saline, Yell51 min
Apr 19, 8:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more46 min
Apr 19, 8:40 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell35 min
Apr 19, 8:44 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski10 min
Apr 19, 8:45 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery45 min
Apr 19, 8:46 PM CDTTornado WarningLZKJefferson, Lonoke, Pulaski29 min
Apr 19, 8:49 PM CDTTornado WarningLZKGarland, Perry, Saline, Yell41 min
Apr 19, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Pulaski, White, Woodruff38 min
Apr 19, 8:53 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White52 min
Apr 19, 9:05 PM CDTTornado WarningLZKArkansas, Jefferson25 min
Apr 19, 9:10 PM CDTTornado WarningLZKLonoke, Monroe, Prairie35 min
Apr 19, 9:13 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski47 min
Apr 19, 9:19 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Grant, Jefferson, Lincoln, Lonoke and 2 more41 min
Apr 19, 9:23 PM CDTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff37 min
Apr 19, 9:26 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie34 min
Apr 19, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline44 min
Apr 19, 9:47 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline43 min
Apr 19, 9:48 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Pike42 min
Apr 19, 9:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie37 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more45 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White45 min
Apr 19, 10:10 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike50 min
Apr 19, 10:10 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Lonoke, Pulaski, Saline50 min
Apr 19, 10:17 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Yell43 min
Apr 19, 10:34 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline41 min
Apr 19, 10:45 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White45 min
Apr 19, 10:57 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe33 min
Apr 19, 11:02 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Pike43 min
Apr 19, 11:06 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, White, Woodruff39 min
Apr 19, 11:14 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Saline46 min
Apr 19, 11:15 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White45 min
Apr 19, 11:24 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff36 min
Apr 19, 11:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, White46 min
Apr 19, 11:34 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie41 min
Apr 19, 11:40 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Pike50 min
Apr 19, 11:45 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson45 min
Apr 19, 11:56 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff36 min
Apr 20, 12:05 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita40 min
Apr 20, 12:23 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita52 min
Apr 20, 12:30 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln45 min
Apr 20, 1:00 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff36 min
Apr 20, 1:01 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe44 min
Apr 20, 1:09 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Ouachita51 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln49 min
Apr 20, 1:45 AM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Desha, Drew, Lincoln45 min
Apr 20, 1:46 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln44 min
Apr 20, 2:00 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike45 min
Apr 20, 2:24 AM CDTSpecial Weather StatementLZKHot Spring46 min
Apr 20, 2:43 AM CDTSpecial Weather StatementLZKClark, Dallas47 min
Apr 20, 4:38 AM CDTSevere Thunderstorm WarningLZKDrew37 min
Apr 20, 11:29 AM CDTSpecial Weather StatementLZKScott31 min
Apr 20, 11:34 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott26 min
Apr 20, 11:58 AM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Scott, Yell47 min
Apr 20, 12:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell34 min
Apr 20, 1:12 PM CDTSpecial Weather StatementLZKPerry33 min
Apr 20, 1:24 PM CDTSpecial Weather StatementLZKMontgomery46 min
Apr 20, 1:26 PM CDTSpecial Weather StatementLZKScott44 min
Apr 20, 1:31 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline44 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell48 min
Apr 20, 1:45 PM CDTSpecial Weather StatementLZKPolk45 min
Apr 20, 2:07 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Perry, Pulaski, Saline38 min
Apr 20, 2:10 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott65 min
Apr 20, 2:11 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline, Yell49 min
Apr 20, 2:15 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell60 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.